Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had thermacare heat cell knee wrap, knee burns while friction with cloth, applying neosporin. Treatment?

had thermacare heat cell knee wrap for 24hrs and that caused some burning of the skin interior to kneecap and above the knee cap. if i wear clothes, the friction between the skin and the clothe causing more burning sensation. i am already using neosporin cream but is not providing any comfort. what can i use to get rid of this burning sensation?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Burning sensation around the knee cap..,
may be due to decreasing blood circulation in to the Knee.,
or Irritaition of material used for knee cap..,
So evaluate it..,
Apply ELOCON...ointment..on affected part.,
Tab. Tryptomer 25 mg daily for 10 days night times..,
Tab Methylcobalamine daily morning time..,
ok thanQ"
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor